# SDR SWIA201334778

- Difficulty date: September 8, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 30,780 hours, 22,791 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Power Cable
- Condition: Chafed
- Location: Rt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE IDG ELECTRICAL POWER LEADS CHAFING ON A BRACKET AT 6 O'CLOCK POSITION OF ENGINE.  C-CHECK REPAIRED IAW REO.
